# SDR SWAA2025062083347

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N8856S
- Make and model: Boeing 737-8
- Aircraft serial: 67470
- Aircraft time: 7,076 hours, 3,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 EMERGENCY LIGHT LENS MISSING <[01].  INSTALLED NEW EMERGENCY LIGHT LENS @ ROW 6 REF AMM 33-51-03.
